# SDR ASAA2022060338557

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 24,045 hours, 7,588 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Popped
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAIL. GROUNDED - YES. FOUND WEATHER RADAR RT C/B OUT AT P6-1, D13. NO HISTORY, RESET C/B. REF B737-900 AMM 20-60-01. WEATHER RADAR BITE TEST OPS NORMAL, REF B737-900 FIM 34-43 TASK 801.
